Alert archive / Indiana / Freezing Rain Advisories in 2007

Freezing Rain Advisory 9, NWS Northern Indiana

December 10, 200718 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan

NWS Northern Indiana issued this freezing rain advisory at Dec 10, 2007, 11:19 PM EST for 18 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Dec 11, 2007, 2:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2007, 11:19 PM EST (04:19 UTC)
In effect from
Dec 11, 2007, 2:00 AM EST
Expired
Dec 11, 2007, 12:26 PM EST
In force
10 hr
Issued by
NWS Northern Indiana
All 30 counties

Adams County, IN, Allen County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Huntington County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 34 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 4.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2007-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2007-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this freezing rain advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this freezing rain advisory went out at Dec 10, 3:43 PM EST, 7 hours 36 minutes earlier.

Area forecast discussion, Dec 10, 3:43 PM EST, 7 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
343 PM EST MON DEC 10 2007

.SHORT TERM...

TONIGHT THROUGH TUESDAY NIGHT...

COMPLICATED AND ACTIVE PATTERN CONTINUES IN THIS SHORT TERM PERIOD.
1028MB SURFACE HIGH PRESSURE RIDGE NOSING ACROSS THE AREA THIS
AFTERNOON AND ACTUALLY HELPING TO THIN CLOUDS ACROSS FAR NORTHERN
COUNTIES THIS AFTERNOON. RUC40 SEEMS TO HAVE A HANDLE ON THIS AND
RADIATES SURFACE TEMPERATURES INTO THE TEENS OVERNIGHT. THIS MAY BE
A BIT OVERDONE GIVEN EXPECTED INCREASE IN CLOUDS WITH RETURN FLOW
DEVELOPING THROUGH THE EVENING. THIS COOLING WILL ALSO PLAY A
SIGNIFICANT ROLE IN PRECIP TYPE AND LOW LEVEL THERMAL FIELDS ON
TUESDAY MORNING WITH RESPECT TO HOW MUCH SURFACE TEMPERATURES
RECOVER DURING THE MORNING.

WATER VAPOR SHOWS SUBTROPICAL MOISTURE PLUME FEEDING NORTHEAST AHEAD
OF DEEP UPPER TROUGH OFF WEST COAST. EMBEDDED SHORT WAVE TO RIDE
NORTHEAST TONIGHT AND TUESDAY WITH IMPRESSIVE THETA E ADVECTION ON
NOSE OF INCREASING 50 KT LOW LEVEL JET...SIMILAR TO WHAT HAPPENED ON
SUNDAY. EXPECT A FASTER ONSET OF PCPN LATE TONIGHT GIVEN LAST TWO
PCPN EVENTS IN SIMILAR PATTERN AND FASTER ARRIVAL OF PCPN COMPARED
TO MODEL DEPICTION. THERMAL FIELDS SUPPORT INITIAL ONSET OF A MIXED
BAG WITH EVAPORATIVE COOLING PROCESSES LEADING TO SLEET...SNOW
MIXING WITH FREEZING RAIN BEFORE COMPLETE CHANGEOVER TO FREEZING
RAIN AS COLUMN SATURATES. THERE IS IMPRESSIVE MID LEVEL OMEGA
DEPICTED WHICH MAY ALSO ALLOW A MIX BAG TO CONTINUE IN NORTHWEST
AREAS A LITTLE LONGER THAN CURRENTLY IN GRIDS. DO EXPECT EVENTUAL
CHANGEOVER TO MAINLY FREEZING RAIN BY DAYBREAK WITH EXCEPTION IN
NORTH WHERE SLEET STILL POSSIBLE INTO THE MORNING HOURS.

SURFACE TEMPERATURES WILL ONCE AGAIN BE CRITICAL WITH RESPECT TO
FREEZING VERSUS NON FREEZING LIQUID AT SURFACE AFTER 12Z. NAM AND
GFS SURFACE TEMPERATURES FROM 12Z MASS FIELDS TODAY HAVE BEEN
RUNNING FROM 1 TO 3 DEGREES TOO WARM OVER FORECAST AREA. SIMILAR
ERRORS HAVE BEEN SEEN IN MODEL DATA SINCE SNOWPACK ARRIVED LAST
WEEK AND OCCURRED WITH YESTERDAYS EVENT (NAM HIGH OF 37 DID NOT
QUITE PAN OUT AT KSBN). ICING FROM YESTERDAY EVENT HAS LOCKED THIS
SNOWPACK IN PLACE AND APPEARS IT IS STILL NOT BEING HANDLED WELL IN
MODELS. THIS SHALLOW SURFACE LAYER OF COLD AIR WILL BE PROBLEMATIC
TUESDAY MORNING AS STRONG WARM AIR ADVECTION WORKS TO OVERCOME NEAR
SURFACE COLD DOME. THE DIFFERENCE WITH THIS EVENT IS THAT THERE
WILL BE NO STRONG SURFACE REFLECTION ALONG DIFFUSE BOUNDARY TO LOCK
IN EASTERLY FLOW. WINDS WILL BECOME LIGHT SOUTHERLY AND COUPLED
WITH MIXING AND WARM AIR ADVECTION SHOULD HELP TEMPERATURES WARM
ABOVE FREEZING FROM SOUTH TO NORTH THROUGH THE MORNING HOURS.
QUESTION REMAINS HOW FAR NORTH THIS WILL MOVE. THE RAPIDLY CLEARING
SKIES TONIGHT AND EXPECTED LOWER TEMPERATURES COUPLED WITH MOS 1 TO
3 DEGREE WARM BIAS HAS US CONCERNED CHANGEOVER WILL BE LATER IF AT
ALL IN FAR NORTH TO NORTHEAST COUNTIES. THE FINAL CONCERN IS WITH
HOW MUCH ICE ACCUMULATION WILL ACTUALLY OCCUR GIVEN THE NEAR
FREEZING TEMPERATURES. LAST EVENT SAW AREAS JUST REACH WARNING
CRITERIA...BUT MAIN ROADS WERE NOT THAT BAD AND PROBLEMS WERE FEW.

BOTTOM LINE WITH ALL THIS UNCERTAINTY INTO THE SECOND PERIOD IS TO
ALLOW WATCH TO CONTINUE UNTIL TEMPERATURE AND UPSTREAM PCPN PATTERN
BECOMES ESTABLISHED OVERNIGHT. EVENING SHIFT WILL MONITOR AND MAY
UPGRADE IF NECESSARY THIS EVENING.

&&

&&

.LONG TERM...
WEDNESDAY THROUGH MONDAY...ONE OF THE MAIN CHALLENGES THIS PACKAGE
INCLUDES THE POTENTIAL FOR MORE WINTER WEATHER WEDNESDAY NIGHT
INTO THURSDAY. THE GFS AND ECMWF HAVE BEEN TRENDING SOUTH WITH THE
TRACK OF THE SURFACE LOW. FAVOR THE GFS HANDLING OF THIS SYSTEM
GIVEN HANDLING OF THE RECENT LOW TRACKS. ALSO...THE GFS ENSEMBLE
LOW TRACKS ARE CLOSELY CLUSTERED NEAR THE OHIO VALLEY THURSDAY.
BELIEVE THE DEFORMATION ZONE FROM THIS SYSTEM PER GFS WILL EXTEND
NORTH INTO NORTHERN INDIANA AND NW OHIO. THIS WOULD BRING THE
POTENTIAL FOR HEAVY SNOWFALL TO MUCH OF THE AREA WEDNESDAY NIGHT
INTO THURSDAY. THE GFS SOUNDINGS SUGGEST A WINTRY MIX POSSIBLE BASICALLY
SOUTHEAST OF A LINE FROM MONTICELLO TO FORT WAYNE. THERE WILL BE A
VERY LARGE LOW LEVEL THERMAL GRADIENT DEVELOPING WITH THIS SYSTEM
AS A REINFORCING ARCTIC AIRMASS REACHES THE AREA WEDNESDAY.
BELIEVE THE GRADIENT WILL BE EVEN TIGHTER THAN THE GFS IS
INDICATING. HAVE TRIMMED BACK THE AREA OF MIXED PRECIPITATION WITH
JUST SNOW WEDNESDAY NIGHT AND THURSDAY. THE GFS MOS STILL
CONTINUES TO LOOK MUCH TOO WARM...SO HAVE CONTINUED TO UNDERCUT
PER LATEST BIASES AND MODEL PERFORMANCE. SNOW COVER AND
PRECIPITATION NORTH OF THE FRONT SHOULD HELP ENHANCE THE BOUNDARY.
AFTER THIS SYSTEM MOVES THROUGH ARCTIC AIR WILL BE OVER THE AREA
FRIDAY AND SATURDAY FOLLOWED BY A MODERATION SUNDAY AND MONDAY. THE
GFS/GFS ENSEMBLES...ECMWF AND CANADIAN GEM ENSEMBLES ARE ALL
SHOWING THE SAME SIGNALS ACROSS THE BOARD EARLY NEXT WEEK
INCLUDING A LARGE NEGATIVE HEIGHT ANOMALY ALONG THE WEST COAST.
DOWNSTREAM AND UPSTREAM ARE SIGNIFICANT POSITIVE HEIGHT ANOMALIES
INDICATIVE OF THE CURRENT PATTERN BECOMING REESTABLISHED.
TEMPERATURES SHOULD MODERATE CLOSE TO NORMAL EARLY NEXT WEEK.

&&

.PREV DISCUSSION... /ISSUED 1228 PM EST MON DEC 10 2007/

AVIATION...18Z TAFS
ANOTHER WAVE WILL EJECT OUT OF THE SRN PLAINS ALONG A BAROCLINIC
ZONE ZONE FROM THE SRN PLAINS TO THE OH VALLEY TONIGHT. THIS WILL
INDUCE A 35-45KT LOW LEVEL JET FROM ERN OK NORTHEAST TO CENTRAL
IL. WITH THE CWA ON THE NOSE OF THE 850 JET AND PROGGED
WARM/THETA-E ADVECTION EXPECT PRECIP TO DEVELOP FROM SOUTH TO
NORTH AFTER MIDNIGHT TONIGHT. P-TYPE AGAIN LOOKS LIKE
-FZRA...ALTHOUGH SBN MIGHT START OUT AS A SNOW/SLEET/FZRA MIXTURE.
PRECIP MAY BECOME MORE SHOWERY AFTER 12-14Z...POSSIBLY CHANGING TO
-RA AT FWA...AS DECENT FGEN SIGNAL IN 900-700MB LAYER SHIFTS NORTH OF
TAF SITES.
IFR CIGS/VIS WILL LIKELY REMAIN LOCKED IN AT FWA THROUGH THIS
EVENING...WITH INVERSION AND SIMILAR UPSTREAM OBS. HOWEVER...THERE
MAY BE A BRIEF PERIOD OF PARTIAL CLEARING LATE THIS AFTN AT
FWA...AS FCST SOUNDINGS INDICATE A LOWERING SUBSIDENCE INVERSION.
VFR CIGS AT SBN SHOULD GIVE WAY TO IFR CIGS LATE TONIGHT AS PRECIP
AND DEEPER MOISTURE TRANSLATES NORTHWARD INTO NRN IN.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
     FOR INZ008-009-012>018-020-022>027-032>034.

     WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT
     FOR INZ003>007.

MI...WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT
     FOR MIZ077>081.

OH...WINTER STORM WATCH FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON
     FOR OHZ001-002-004-005-015-016-024-025.

LM...NONE.
&&

SHORT TERM...LASHLEY
AVIATION...STEINWEDEL
LONG TERM...SKIPPER
Hazardous weather outlook, Dec 10, 5:19 PM EST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
519 PM EST MON DEC 10 2007

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-112230-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
519 PM EST MON DEC 10 2007 /419 PM CST MON DEC 10 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TONIGHT

A DEVELOPING WINTER STORM SYSTEM WILL BRING A MIX OF SNOW...SLEET
AND FREEZING RAIN TO THE AREA STARTING OVERNIGHT. THE POTENTIAL
EXISTS FOR SIGNIFICANT ICE ACCUMULATIONS WITH THIS
STORM...ESPECIALLY NORTH OF HIGHWAY 30.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WINTRY MIX OF PRECIPITATION WILL CHANGE TO MAINLY FREEZING RAIN
TUESDAY MORNING. SIGNIFICANT ICE ACCUMULATIONS ARE POSSIBLE
ESPECIALLY OVER FAR SOUTHWEST LOWER MICHIGAN INTO ADJACENT AREAS
OF NORTHERN INDIANA AND NORTHWEST OHIO INCLUDING AREAS NORTH OF
HIGHWAY 6.

A MIXTURE OF RAIN...FREEZING RAIN...SLEET AND SNOW WILL BE
POSSIBLE WEDNESDAY NIGHT INTO THURSDAY MORNING. THE POTENTIAL
FOR HEAVY SNOW EXISTS WITH THIS SYSTEM AS WELL AS ICE
ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SEND REPORTS OF ICE ACCUMULATIONS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-112230-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
519 PM EST MON DEC 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS SMALL CRAFT CONDITIONS ARE LIKELY THURSDAY NIGHT AND
FRIDAY DUE TO STRONG NORTHWEST WINDS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Dec 10, 5:28 PM EST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
528 PM EST MON DEC 10 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0817 AM     FREEZING RAIN    6 W ANGOLA              41.64N  85.12W
12/09/2007  M0.05 INCH       STEUBEN            IN   TRAINED SPOTTER

0820 AM     FREEZING RAIN    BLUFFTON                40.74N  85.17W
12/09/2007  M0.05 INCH       WELLS              IN   TRAINED SPOTTER

            ICE ACCUMULATION TRACE

1028 AM     FREEZING RAIN    COLUMBUS GROVE          40.92N  84.06W
12/09/2007  M0.20 INCH       PUTNAM             OH   TRAINED SPOTTER

            ICE ON SOME TREES

1040 AM     FREEZING RAIN    ROCHESTER               41.06N  86.20W
12/09/2007  M0.10 INCH       FULTON             IN   TRAINED SPOTTER

            0.10 STORM TOTAL ICE ACCUMULATION

1130 AM     FREEZING RAIN    PERU                    40.75N  86.07W
12/09/2007  M0.20 INCH       MIAMI              IN   EMERGENCY MNGR

            0.20 STORM TOTAL ICE ACCUMULATION

1137 AM     FREEZING RAIN    9 SW COLUMBIA CITY      41.07N  85.61W
12/09/2007  M0.20 INCH       WHITLEY            IN   NWS EMPLOYEE

            0.20 STORM TOTAL ICE ACCUMULATION IN SOUTH WHITLEY

1145 AM     FREEZING RAIN    2 N NORTH WEBSTER       41.35N  85.70W
12/09/2007  M0.13 INCH       KOSCIUSKO          IN   NWS EMPLOYEE

            0.13 INCH STORM TOTAL ICE ACCUMULATION

1204 PM     FREEZING RAIN    NORTH MANCHESTER        41.00N  85.77W
12/09/2007  M0.20 INCH       WABASH             IN   TRAINED SPOTTER

            0.20 INCH STORM TOTAL ICE ACCUMULATION

1211 PM     FREEZING RAIN    HUNTINGTON              40.88N  85.51W
12/09/2007  M0.13 INCH       HUNTINGTON         IN   BROADCAST MEDIA

            0.13 INCH STORM TOTAL ICE ACCUMULATION

1242 PM     FREEZING RAIN    6 W ANGOLA              41.64N  85.12W
12/09/2007  M0.20 INCH       STEUBEN            IN   TRAINED SPOTTER

            STORM TOTAL ICE ACCUMULATION

1256 PM     FREEZING RAIN    SILVER LAKE             41.07N  85.89W
12/09/2007  M0.20 INCH       KOSCIUSKO          IN   BROADCAST MEDIA

            0.20 INCH STORM TOTAL ICE ACCUMULATION

0200 PM     ICE STORM        1 NE WARSAW             41.25N  85.83W
12/09/2007                   KOSCIUSKO          IN   NWS EMPLOYEE

            TOTAL ICE ACCUMULATION...0.25

0225 PM     ICE STORM        2 N NORTH WEBSTER       41.35N  85.70W
12/09/2007                   KOSCIUSKO          IN   NWS OFFICE

            WFO IWX TOTAL ICE ACCUMULATION...0.25

0229 PM     ICE STORM        ROCHESTER               41.06N  86.20W
12/09/2007                   FULTON             IN   TRAINED SPOTTER

            TOTAL ICE ACCUMULATION...0.25

0424 PM     FREEZING RAIN    VAN WERT                40.86N  84.58W
12/09/2007  M0.15 INCH       VAN WERT           OH   EMERGENCY MNGR

0626 PM     ICE STORM        2 W PERU                40.75N  86.11W
12/09/2007                   MIAMI              IN   EMERGENCY MNGR

            SMALL TREE LIMBS DOWN AND POWER OUTAGES REPORTED. 0.20
            TO ISOLATED 0.25 INCH ICE ACCUMULATION

0654 PM     FREEZING RAIN    LA PORTE                41.61N  86.71W
12/09/2007  M0.20 INCH       LA PORTE           IN   TRAINED SPOTTER

0748 PM     ICE STORM        FORT WAYNE              41.07N  85.14W
12/09/2007                   ALLEN              IN   TRAINED SPOTTER

            TOTAL ICE ACCUMULATION...0.30

0632 AM     FREEZING RAIN    LITCHFIELD              42.04N  84.76W
12/10/2007  M0.10 INCH       HILLSDALE          MI   TRAINED SPOTTER

            TOTAL ICE ACCUMULATION...SUNDAY AND SUNDAY NIGHT

0911 AM     ICE STORM        MONTPELIER              41.58N  84.60W
12/10/2007                   WILLIAMS           OH   EMERGENCY MNGR

            TOTAL ICE ACCUMULATION...0.25

0912 AM     ICE STORM        NAPOLEON                41.39N  84.13W
12/10/2007                   HENRY              OH   EMERGENCY MNGR

            TOTAL ICE ACCUMULATION...0.25

0913 AM     FREEZING RAIN    LIMA                    40.74N  84.11W
12/10/2007  E0.20 INCH       ALLEN              OH   EMERGENCY MNGR

            TOTAL ICE ACCUMULATION...0.20

0914 AM     ICE STORM        PORTLAND                40.43N  84.98W
12/10/2007                   JAY                IN   EMERGENCY MNGR

            TOTAL ICE ACCUMULATION...0.25

0916 AM     ICE STORM        MARION                  40.55N  85.67W
12/10/2007                   GRANT              IN   EMERGENCY MNGR

            TOTAL ICE ACCUMULATION...0.25

0918 AM     ICE STORM        MONTICELLO              40.75N  86.76W
12/10/2007                   WHITE              IN   EMERGENCY MNGR

            TOTAL ICE ACCUMULATION...0.25. 1 POWER OUTAGE
            REPORTED...POSSIBLY WEATHER RELATED

0919 AM     ICE STORM        BERNE                   40.66N  84.95W
12/10/2007                   ADAMS              IN   EMERGENCY MNGR

            LOCAL POWER LINES DOWN...WITH TOTAL ICE ACCUMULATION
            NEAR 0.25

0920 AM     FREEZING RAIN    LAGRANGE                41.64N  85.42W
12/10/2007  E0.13 INCH       LAGRANGE           IN   EMERGENCY MNGR

            TOTAL ICE ACCUMULATION

&&

EVENT NUMBER 00203 00202 00171 00172 00174 00173 00175 00176 00177
00178 00182 00201 00200 00199 00183 00198 00185 00197 00188 00189
00190 00191 00192 00193 00194 00195 00196

ELB

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 11:19 PM ESTIce Storm WarningIWXElkhart, LaGrange, Steuben11 hr
Dec 11, 1:58 PM ESTRiver Flood WarningIWXAllen, DeKalb4 days
Dec 11, 3:26 PM ESTWinter Weather AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more13 hr
Dec 11, 3:27 PM ESTRiver Flood WarningIWXLaPorte, Saint Joseph, Starke7 days
Dec 11, 1:58 PM ESTRiver Flood WarningIWXDefiance, Fulton, Williams6 days

Nearby

Freezing Rain Advisories in Indiana, 2007Freezing Rain Advisories in Ohio, 2007Freezing Rain Advisories in Michigan, 2007Every freezing rain advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.